# SDR SIMA20160919005

- Difficulty date: September 19, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 39,697 hours, 35,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PANEL STRIP IS DAMAGED.  REMOVED AND REPLACED NR 1 PANEL STRIP IAW 145 AMM 33-50-12.
